Korteweg-de Vries Institute for Mathematics

prof. dr. N. (Nicolai) Reshetikhin

  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.26
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • N.Y.Reshetikhin@uva.nl
    T: 0205256540
    T: 0205255217


  • Its, A., & Reshetikhin, N. (2018). Preface: Introduction to special issue: In memory of Ludwig Faddeev. Journal of Mathematical Physics, 59(9), [091201]. DOI: 10.1063/1.5055773  [details] 
  • Reshetikhin, N. (2018). Semiclassical geometry of integrable systems. Journal of Physics A: Mathematical and Theoretical, 51(16), [164001]. DOI: 10.1088/1751-8121/aaaea6  [details] 
  • Kitanine, N., Nepomechie, R. I., & Reshetikhin, N. (2018). Quantum integrability and quantum groups: A special issue in memory of Petr P Kulish. Journal of Physics A: Mathematical and Theoretical, 51(11), [110201]. DOI: 10.1088/1751-8121/aaa465  [details] 
  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2018). Integral solutions to boundary quantum Knizhnik–Zamolodchikov equations. Advances in Mathematics, 323, 486-528. DOI: 10.1016/j.aim.2017.10.041  [details] 
  • Cattaneo, A. S., Mnev, P., & Reshetikhin, N. (2018). Poisson sigma model and semiclassical quantization of integrable systems. In M-L. Ge, A. J. Niemi , K. K. Phua , & L. A. Takhtajan (Eds.), Ludwig Faddeev Memorial Volume: A Life in Mathematical Physics (pp. 93-118). Singapore: World Scientific Publishing Co.. DOI: 10.1142/9789813233867_0010 
  • Cattaneo, A. S., Mnev, P., & Reshetikhin, N. (2018). Perturbative Quantum Gauge Theories on Manifolds with Boundary. Communications in Mathematical Physics, 357(2), 631-730. DOI: 10.1007/s00220-017-3031-6  [details] 
  • Reshetikhin, N., & Sridhar, A. (2018). Limit Shapes of the Stochastic Six Vertex Model. Communications in Mathematical Physics, 363(3), 741-765. DOI: 10.1007/s00220-018-3253-2  [details] 


  • Reshetikhin, N. (2017). Degenerate integrability of quantum spin Calogero–Moser systems. Letters in Mathematical Physics, 107(01), 187–200. DOI: 10.1007/s11005-016-0897-8 
  • Reshetikhin, N., & Sridhar, A. (2017). Integrability of Limit Shapes of the Six Vertex Model. Communications in Mathematical Physics, 356(2), 535–565. DOI: 10.1007/s00220-017-2983-x  [details] 


  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2016). Boundary Quantum Knizhnik-Zamolodchikov Equations and Fusion. Annales Henri Poincaré, 17(1), 137-177. DOI: 10.1007/s00023-014-0395-4  [details] 


  • Reshetikhin, N., & Vertman, B. (2015). Combinatorial Quantum Field Theory and Gluing Formula for Determinants. Letters in Mathematical Physics, 105(3), 309-340. DOI: 10.1007/s11005-015-0744-3  [details] 
  • Reshetikhin, N., Stokman, J., & Vlaar, B. (2015). Boundary Quantum Knizhnik-Zamolodchikov Equations and Bethe Vectors. Communications in Mathematical Physics, 336(2), 953-986. DOI: 10.1007/s00220-014-2227-2  [details] 
  • Cattaneo, A., Mnev, P., & Reshetikhin, N. (2015). Semiclassical Quantization of Classical Field Theories. In D. Calaque, & T. Strobi (Eds.), Mathematical Aspects of Quantum Field Theories (pp. 275-324). (Mathematical Physics Studies). Cham: Springer. DOI: 10.1007/978-3-319-09949-1_9  [details] 


  • Cattaneo, A. S., Mnev, P., & Reshetikhin, N. (2014). Classical BV theories on manifolds with boundary. Communications in Mathematical Physics, 332(2), 535-603. DOI: 10.1007/s00220-014-2145-3  [details] 



  • Reshetikhin, N., Stroppel, C., & Webster, B. (2012). Schur-Weyl-type duality for quantized gl(1|1), the Burau representation of Braid groups, and invariants of tangled graphs. Progress in Mathematics, 296, 389-401. DOI: 10.1007/978-0-8176-8277-4_16  [details] 
  • Boutillier, C., Mkrtchyan, S., Reshetikhin, N., & Tingley, P. (2012). Random skew plane partitions with a piecewise periodic back wall. Annales Henri Poincaré, 13(2), 271-296. DOI: 10.1007/s00023-011-0120-5  [details] 
  • Di Francesco, P., & Reshetikhin, N. Y. (2012). Asymptotic shapes with free boundaries. Communications in Mathematical Physics, 309(1), 87-121. DOI: 10.1007/s00220-011-1356-0  [details] 


  • Reshetikhin, N. Y. (2010). Topological quantum field theory: 20 years later. In A. C. M. Ran, H. te Riele, & J. J. O. O. Wiegerinck (Eds.), European Congress of Mathematics, 14-18 July, 2008 (pp. 333-377). (ECM Books). Amsterdam: ECM.
  • Reshetikhin, N. (2010). Lectures on quantization of gauge systems. In B. Booß-Bavnbek, G. Esposito, & M. Lesch (Eds.), New paths towards quantum gravity (pp. 125-190). (Lecture notes in physics; No. 807). Berlin: Springer. DOI: 10.1007/978-3-642-11897-5  [details] 
  • Reshetikhin, N. (2010). Lectures on the integrability of the 6-vertex model. In J. Jacobsen, S. Ouvry, V. Pasquier, D. Serban, & L. Cugliandolo (Eds.), Exact methods in low-dimensional statistical physics and quantum computing (pp. 197-266). Oxford, England: Oxford University Press. [details] 



  • Cimasoni, D., & Reshetikhin, N. (2008). Dimers on surface graphs and spin structures. II. Communications in Mathematical Physics, 281(2), 445-468. DOI: 10.1007/s00220-008-0488-3  [details] 


  • Reshetikhin, N., Semenov-Tian-Shansky, M., & Takhtajan, L. (2017). L.D. Faddeev: (March 23, 1934 - February 26, 2017). International Association of Mathematical Physics (IAMP) News Bulletin, (October 2017), 29-45. [details] 


  • Reshetikhin, N. Y. (2011). The harmony of mathematics and physics. (Oraties). Amsterdam: Universiteit van Amsterdam.

Journal editor

  • Reshetikhin, N. Y. (member of editorial board) (2001-2018). Letters in Mathematical Physics (Journal).
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • Dept of Math Uni. of California Berkeley

edit contact information edit tabs